# SDR MASA01025

- Difficulty date: March 9, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, AN EXTERIOR EMERGENCY LIGHT ON LEFT SIDE OF FUSELAGE WAS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT BULB.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
